MathSciNet Relay Station
MathSciNet bibliographic data
MR202130 55.32
Atiyah, M. F. Power operations in $K$-theory. Quart. J. Math. Oxford Ser. (2) 17 1966 165–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement